BibTeX record journals/jct/JohnsonT10

download as .bib file

@article{DBLP:journals/jct/JohnsonT10,
  author    = {J. Robert Johnson and
               John M. Talbot},
  title     = {Vertex Tur{\'{a}}n problems in the hypercube},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {117},
  number    = {4},
  pages     = {454--465},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jcta.2009.07.004},
  doi       = {10.1016/j.jcta.2009.07.004},
  timestamp = {Sat, 27 May 2017 14:24:22 +0200},
  biburl    = {https://dblp.org/rec/journals/jct/JohnsonT10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics